# SDR SWAA2015010235423

- Difficulty date: December 18, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 61,977 hours, 49,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65456435
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FLAP DELAMINATED AT LOWER SURFACE.  REPAIRED FLAP IAW SRM.
